# SDR SWAA2022013108030

- Difficulty date: July 21, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 41,755 hours, 24,509 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT; FLOOR TRIM FOR PNL 140DF IS CORRODED. / REPLACED AFT CARGO COMPARTMENT FLOOR TRIM CAP STRIP FOR PNL 140DF; P/N 453A2611-6 DUE TO CORROSION. THERE ARE NO PUBLISHED LIMITS FOR P/N 453A2611-6. NOTE: P/N 453A2611-6 INSTALLED ON AIRCRAFT ON SWA JOB CARD JPANEL-141-CLOSE.
